| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 45-48


A. Singh, D. Loonker, P. K. Banerji
      Fourier-Bessel transform for tempered Boehmians
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2199-2210.

S. George, A. I. Elmahdy
      An iteratively regularized projection method with quadratic convergence for nonlinear ill-posed problems
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2211-2228.

B. Surender Reddy
      Some properties in generalized n-inner product spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2229-2234.

S. Tamilselvan, K. Vairamanickam, K. Chandrasekhara Rao
      Generalized fuzzy sequence spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2235-2242.

S. Davis, B. K. Davis
      A complexity minimization principle for dynamical processes
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2243-2259.

M. Doschoris
      Harmonic functions in rectangular domains. Classical solutions revisited
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2261-2285.

S. S. Benchalli, P. M. Bansali
      Somewhat b-continuous and somewhat b-open functions in topological spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2287-2296.

S. M. Khairnar, S. M. Rajas
      Properties of a class of p-valent analytic functions defined by using convolution
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2297-2310.

S. Lohaj
      Quasi-normal operators
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2311-2320.

T. Panyatip, A. Kananthai
      On the nonlinear product of Laplacian related to the biharmonic equation
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2321-2327.

A. Vadivel, V. Chandrasekar, M. Saraswathi
      On contra \alpha-I-continuous functions
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2329-2338.

K. Rattanaseeha
      A general iterative method for solving the generalized equilibrium problems for strictly pseudocontractive mappings in Hilbert spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2339-2356.

A. K. Shukla, S. K. Meher
      Generating functions for Laguerre type polynomials of two variables L_n^{\alpha-n}−(x,y) by using group theoretic method
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2357-2366.

F. Al-Sirehy
      Fixed point theorems for weak contractions in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2367-2372.

A. A. A. Abubaker, M. Darus
      Neighborhoods of certain classes of analytic functions defined by a generalized differential operator
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2373-2380.

W. Shatanawi
      Some common coupled fixed point results in cone metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2381-2388.

V. Karunakaran, R. Bhuvaneswari
      Boundary value of analytic functions and Boehmians of analytic type
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2389-2394.

L. K. Dey
      Fixed point theorems in vector metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 45-48, 2395-2400.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |